On Markedness and Bounded Stress Systems
Bibliographic Data
| ID | 20344480 |
|---|---|
| Authors | Haike Jacobs (corresponding author) |
| Year | 1990 |
| Volume | 7 |
| Issue | 1 |
| Publication date | 1990-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Linguistic Review (JOURNAL) |
| Journal identifiers | ISSN: 0167-6318 • E-ISSN: 1613-3676 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1515/tlir.1990.7.1.81 |
| OpenAlex | W2101749675 |
| Language | EN |
| Citations received | 5 |
Bounded function · Linguistics · Markedness · Theoretical linguistics · Computer Science · Economic theories and models · Firm Innovation and Growth · Game Theory and Applications · Mathematics · Philosophy
| Citations per year | 0.15 |
|---|---|
| Citation span | 1993 - 2014 (22) |
| Highly cited | No |